# SDR AALA20040301

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FLIGHT ATTENDANT SEAT BY 4R DOOR BROKEN AT MOLDING.  REPLACED EMERGENCY LIGHT AT FLIGHT ATTENDANT SEAT BY 4R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
